# SDR ASAA2017082921848

- Difficulty date: August 29, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,874 hours, 11,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 767 TO 787, STRINGER 25R TRANSITION PANEL HAS CORROSION.  ACFT GROUNDED.  REMOVED AFT PIT SHIELD FROM STA. 767 TO 787 IAW B737-800 SRM 51-40-02. REMOVED CORROSION ORIGINAL THICKNESS .050" REMOVED .015" REMAINING THICKNESS .035: FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15. LOCATED AND DRILLED 1 EACH NEW PART #146A8127-12 PO#898708.1 IAW BAC DWG 146A0081 REV:-. INSTALLED IAW BAC DWG 146A0081 REV:- AND B737-800 SRM 51-40-02. REMOVED DOT J957.
